# SDR YENA20150707256

- Difficulty date: July 7, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 18,722 hours, 11,552 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 256
- Condition: Failed
- Location: Brake Sys
- Part time: 11,025 hours, 7,531 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED BRAKE LEFT FAULT MESSAGE DURING LANDING GEAR EXTENSION.  PERFORMED GO-ROUND. RECEIVED BRAKE RT FAULT MESSAGE DURING LANDING GEAR EXTENSION ON APPROACH NR 2 BRAKING WAS NORMAL. REPLACED BCM NR 2,  OPS TEST, OK IAW 32-41-7.
